Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2013, Issue 680

Issues

Inhomogeneous cubic congruences and rational points on del Pezzo surfaces

Stephan Baier / Tim D. Browning
Published Online: 2012-04-03 | DOI: https://doi.org/10.1515/crelle.2012.039

Abstract

For given non-zero integers a, b, q we investigate the density of solutions (xy) ∈ ℤ2 to the binary cubic congruence ax2 + by3 ≡ 0 mod q, and use it to establish the Manin conjecture for a singular del Pezzo surface of degree 2 defined over ℚ.

About the article

Received: 2011-05-07

Revised: 2011-09-20

Published Online: 2012-04-03

Published in Print: 2013-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 680, Pages 69–151, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2012.039.

Export Citation

©[2013] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Pierre Le Boudec
International Mathematics Research Notices, 2015, Volume 2015, Number 21, Page 10859
[2]
Christopher Frei
Algebra & Number Theory, 2013, Volume 7, Number 6, Page 1451

Comments (0)

Please log in or register to comment.
Log in